de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quadratic Upper Bounds on the Erdős-Pósa Property for a Generalization of Packing and Covering Cycles

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons71823

Philip,  Geevarghese
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons79462

Saurabh,  Saket
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Fomin, F. V., Lokshtanov, D., Misra, N., Philip, G., & Saurabh, S. (2013). Quadratic Upper Bounds on the Erdős-Pósa Property for a Generalization of Packing and Covering Cycles. Journal of Graph Theory, 74(4), 417-424. doi:10.1002/jgt.21720.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-458B-9
Abstract
There is no abstract available